MathSciNet Relay Station
MathSciNet bibliographic data
MR360560 (50 #13008) 13D99
Hein, James L. The convertibility of ${\rm Ext}\sp{n}\sb{R}(-,\,A)$. Trans. Amer. Math. Soc. 195 (1974), 243–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement